# SDR REXA2019010400015

- Difficulty date: January 4, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 27,920 hours, 25,675 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Attach Fitting
- Part number: 601R35289
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL27 FLOORBEAM ATTACHMENT FITTING AT RPB HAS CORROSION. REPAIRED LBL27 FLOORBEAM ATTACHMENT FITTING IAW EA 253-07919.
